My friends been very sick
Feb 26, 2012
My friend has HIV and hep c and lately he has been not eating, his stomach keeps hurting and his t cell are dropping. What could be causeing this could he be going into full blown aids. Aim just very worried and I think his to scared to go to the doctors.
Response from Dr. Young
Hello and thanks for posting.
Sorry to hear about your friend's predicament. It's difficult for me to offer detailed predictions about his health, but with persistent stomach pain, it does sound like it's time for him to see his health care provider.
What the cause of his pain is unknown from this distance (especially without knowledge of his CD4, viral load or medications); it could be anything from food or medication intolerance, gastritis, liver, or gallbladder problems (among a very long list).
Being afraid is sometimes understandable, but I'd hope that your friend has a trusting relationship with his doctor. (if not, it might be reasonable to ask if there's grounds for seeking an alternative doctor.)
I hope that helps, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Is The Risk Of Getting HIV From Massage?
- Is Vomiting A Symptom Of Acute HIV Infection?
- Headache After Oral Sex With No Protection Does It Mean I Have HIV
- Itchy Red Spots After Drinking After Someone Sign Of HIV AIDS
- Pain In Penis After Anal Sex What Are The Chances Of HIV
- Can A Sexually Transmitted Disease Cause A Sore On Your Gums?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.